# SDR FDEA200908213066

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N534640
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 705 TO 840 LBL 3, 8, 12 AND 16 FLOOR BEAMS CORRODED AND DAMAGED.   FLOOR SUPPORT FOUND CORRODED THROUGH.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40-02 REV. 97.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
